The only pattern that I have noticed is that the low episodes occur in the afternoons. The patch is 2x a week and I change one in the morning and one in the evening during the week. I can't go off the meds or my blood pressure would be high again. I don't know if this is a rare side effect or if something else is causing it..View Thread
I went through surgical menopause 4 years ago. I couldn't take hormone replacement due to endometriosis. I started the dot 3 weeks ago. I also take 3 blood pressure meds and my blood pressure is now low normal. I started having these 4-6 hours episodes of low blood pressure ie. 75/50. Is this a side effect of the dot? I could find no information on this side effect.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.